Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Bleeding and itchy discharge due to inserting tablets

Hi three days ago i bought canesten inserting tablets these were three tablets and on the fourth day in the afternoon when i went to the washroom i saw little bit of bleeding on the tissue while wiping off with discharge .. the ichy kind of discharge is gone but i am danm scared for this bleeding things its very little but still it made my world upside down please help me ...and what i think possible the third day i read in the leaflet it was written that to insert deep and thats what i did with the applicator but i guess i gone to deep that it caused bleeding anyway thats again my assuption coulkd be wrong but me
Asked On : Tue, 27 Mar 2012
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hi, please don't be scared if it is a slight & one time only bleeding. See, your vagina must have been inflammed because of that dirty infection, and therefore even a slightest scratch may cause it to bleed. Canesten is a good drug which is very commonly used. So, complete your treatment without any fear. Best time to insert the tablet is the bed time. Just make sure you are having regular pap smears, which every sexually active women should be...Take care
Answered: Wed, 28 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor